Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stage 4 colon cancer spreading to liver. Lymph nodes in mensetary swelling. Should I be worried?

i have stage 4 colon cancer that spread to my liver the irenotecan avastin, ect.cocktail has shrunmken the tumors significantly i have been on this regement since march 2010 however lately two pota hepatic lymph nodes in my mensetary have been swelling . my cea,s are 6.8 i am 54 in good health otherwise and recover from my treatments well. i have my infustion every two weeks.should this be a great concern and if so why . thank-you T.S.
Asked On : Sun, 24 Feb 2013
Answers:  2 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Oncologist, Radiation 's  Response
Enlarged node at porta hehatis signifies distant metastasis. You have been doing well with your colon cancer treatment, that is a positive issue . Probably you may do well again with chemotherapy. In case of disease progression generally next line of chemo has to be selected. If ienotecan has already been used now possibilities are combination of oxaliplatin and irenotecan like FOLFOXIRI regime.
Answered: Sun, 24 Feb 2013
I find this answer helpful
General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

Yes, this should be a matter of concern as simply it can be a metastatic lymph nodes. As from your description you are doing well, I suggest you to ask your doctor about PET scan too see possible metastatic areas.

Hope this will help.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor